# SDR BAQA086416

- Difficulty date: May 14, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 3,698 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010054
- Part serial: 425
- Condition: Contaminated
- Location: Main Rotor
- Part time: 2,907 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED WATER IN BLADE.  INSTALLED REPAIRED SERVICEABLE UNIT.
